# SDR AUS20020358

- Difficulty date: April 14, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 4135T1003
- Condition: Failed
- Location: Le Slats
- Part time: 19,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INBOARD LEADING EDGE SLAT DRIVE ACTUATOR FAILED.
